Stability of General Systems of Linear Equations (Short Communication)
Aequationes mathematicae, Tome 2 (1969), p. 391
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182346,
author = {V. PEREYRA},
title = {Stability of {General} {Systems} of {Linear} {Equations} {(Short} {Communication)}},
journal = {Aequationes mathematicae},
pages = {391--391},
year = {1969},
volume = {2},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182346/}
}
V. PEREYRA. Stability of General Systems of Linear Equations (Short Communication). Aequationes mathematicae, Tome 2 (1969), p. 391. http://geodesic.mathdoc.fr/item/AM2_1969__2_182346/